Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 932420, 18 pages
http://dx.doi.org/10.1155/2012/932420
Research Article

Optimized Steffensen-Type Methods with Eighth-Order Convergence and High Efficiency Index

Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 21 March 2012; Revised 23 May 2012; Accepted 6 June 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Iliev and N. Kyurkchiev, Nontrivial Methods in Numerical Analysis (Selected Topics in Numerical Analysis), Lambert Academic Publishing, 2010.
  2. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  3. F. Soleymani, R. Sharma, X. Li, and E. Tohidi, “An optimized derivative-free form of the Potra-Ptak method,” Mathematical and Computer Modelling, vol. 56, pp. 97–104, 2012. View at Publisher · View at Google Scholar
  4. F. Soleymani, “Optimal fourth-order iterative methods free from derivative,” Miskolc Mathematical Notes, vol. 12, pp. 255–264, 2011. View at Google Scholar
  5. F. Soleymani and B. S. Mousavi, “On novel classes of iterative methods for solving nonlinear equations,” Computational Mathematics and Mathematical Physics, vol. 52, pp. 203–210, 2012. View at Publisher · View at Google Scholar
  6. F. Soleymani and S. K. Khattri, “Finding simple roots by seventh- and eighth-order derivative-free methods,” International Journal of Mathematical Models and Methods in Applied Sciences, vol. 6, pp. 45–52, 2012. View at Google Scholar
  7. F. Soleymani, “On a novel optimal quartically class of methods,” Far East Journal of Mathematical Sciences, vol. 58, pp. 199–206, 2011. View at Google Scholar
  8. F. Soleymani, “Optimal eighth-order simple root-finders free from derivative,” WSEAS Transactions on Information Science and Applications, vol. 8, pp. 293–299, 2011. View at Google Scholar
  9. F. Soleymani and F. Soleimani, “Novel computational derivative-free methods for simple roots,” Fixed Point Theory, Computation and Applications, vol. 13, pp. 247–258, 2012. View at Google Scholar
  10. F. Soleymani, S. K. Vanani, and A. Afghani, “A general three-step class of optimal iterations for nonlinear equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 469512, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W.-X. Wang, Y.-L. Shang, W.-G. Sun, and Y. Zhang, “Finding the roots of system of nonlinear equations by a novel filled function method,” Abstract and Applied Analysis, vol. 2011, Article ID 209083, 9 pages, 2011. View at Publisher · View at Google Scholar
  12. B. Ignatova, N. Kyurkchiev, and A. Iliev, “Multipoint algorithms arising from optimal in the sense of Kung-Traub iterative procedures for numerical solution of nonlinear equations,” General Mathematics Notes, vol. 6, no. 2, 2011. View at Google Scholar
  13. S. Kumar, V. Kanwar, S. K. Tomar, and S. Singh, “Geometrically constructed families of Newton's method for unconstrained optimization and nonlinear equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 972537, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. Sargolzaei and F. Soleymani, “Accurate fourteenth-order methods for solving nonlinear equations,” Numerical Algorithms, vol. 58, no. 4, pp. 513–527, 2011. View at Publisher · View at Google Scholar
  16. M. S. Petković, J. Džunić, and B. Neta, “Interpolatory multipoint methods with memory for solving nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2533–2541, 2011. View at Publisher · View at Google Scholar
  17. F. Soleymani, S. Karimi Vanani, and M. Jamali Paghaleh, “A class of three-step derivative-free root-solvers with optimal convergence order,” Journal of Applied Mathematics, vol. 2012, Article ID 568740, 15 pages, 2012. View at Publisher · View at Google Scholar
  18. M. Sharifi, D. K. R. Babajee, and F. Soleymani, “Finding the solution of nonlinear equations by a class of optimal methods,” Computers & Mathematics with Applications, vol. 63, pp. 764–774, 2012. View at Google Scholar
  19. F. Soleymani, S. Karimi Vanani, M. Khan, and M. Sharifi, “Some modifications of King's family with optimal eighth order of convergence,” Mathematical and Computer Modelling, vol. 55, pp. 1373–1380, 2012. View at Publisher · View at Google Scholar
  20. F. Soleymani, M. Sharifi, and B. Somayeh Mousavi, “An improvement of Ostrowski's and King's techniques with optimal convergence order eight,” Journal of Optimization Theory and Applications, vol. 153, no. 1, pp. 225–236, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Q. Zheng, J. Li, and F. Huang, “An optimal Steffensen-type family for solving nonlinear equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9592–9597, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. F. Soleymani, “On a new class of optimal eighth-order derivative-free methods,” Mathematica, vol. 3, pp. 169–180, 2011. View at Google Scholar
  23. F. Soleymani and S. Karimi Vanani, “Optimal Steffensen-type methods with eighth order of convergence,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4619–4626, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. F. Soleymani, “New optimal iterative methods in solving nonlinear equations,” International Journal of Pure and Applied Mathematics, vol. 72, pp. 195–202, 2011. View at Google Scholar
  25. F. Soleymani, “On a bi-parametric class of optimal eighth-order derivative-free methods,” International Journal of Pure and Applied Mathematics, vol. 72, no. 1, pp. 27–37, 2011. View at Google Scholar
  26. F. Soleymani, S. K. Khattri, and S. Karimi Vanani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, pp. 847–853, 2012. View at Publisher · View at Google Scholar
  27. F. Soleymani, “Novel computational iterative methods with optimal order for nonlinear equations,” Advances in Numerical Analysis, vol. 2011, Article ID 270903, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  28. B. I. Yun, “A non-iterative method for solving non-linear equations,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 691–699, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. D. K. R. Babajee, , Analysis of higher order variants of Newton's method and their applications to differential and integral equations and in ocean acidification [Ph.D. thesis], University of Mauritius, 2010.
  30. J. F. Steffensen, “Remarks on iteration,” Scandinavian Actuarial Journal, vol. 16, no. 1, pp. 64–72, 1933. View at Publisher · View at Google Scholar